# SDR DL76S001345

- Difficulty date: July 17, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N129DL
- Make and model: Boeing 767332
- Aircraft serial: 24079
- Aircraft time: 40,490 hours, 19,146 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Harness
- Condition: Shorted
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY C/B POPPED FOUND WIRE BUNDLE SHORTED TO CHILLER FRAME BURNED HOLE THRU FRAME.  REPAIRED WIRE BUNDLE AND REPLACED SUPPORT BRACKET.
